In this paper
we study the relations of four possible generalized inverses of a general
distribution functions and their right-continuity properties. We correct a
right-continuity result of the generalized inverse used in statistical
literature. We also prove the validity of a new generalized inverse which is
Cite this paper
C. Feng, H. Wang, X. Tu and J. Kowalski, "A Note on Generalized Inverses of Distribution Function and Quantile Transformation," Applied Mathematics
, Vol. 3 No. 12, 2012, pp. 2098-2100. doi: 10.4236/am.2012.312A289
 R. B. Ash, “Probability and Measure Theory,” 2nd Edition, Academic Press, San Diego, 2000.
 A. W. Van der Vaart, “Asymptotic Statistics,” Cambridge University Press, New York, 1998.
 E. Langford, “Quartiles in Elementary Statistics,” Journal of Statistics Education, Vol. 14, No. 3, 2006.
 P. K. Andersen, O Borgan, R. D. Gill and N. Keiding, “Statistical Models Based on Counting Processes,” Springer, New York, 1993.
 S. I. Resnick, “Extreme Values, Regular Variation, and Point Processes,” Springer, New York, 1987.
 P. Embrechts, C. Klüppelberg and T. Mikosch, “Modeling Extremal Events for Insurance and Finance,” Springer, New York, 1997.
 A. J. McNeil, R. Frey and P. Embrechts, “Quantitative Risk Management: Concepts, Techniques, Tools,” Princeton University Press, Princeton, 2005.
 A. W. Marshall and I. Olkin, “Life Distributions,” Springer, New York, 2007.
 R. Durrett, “Probability: Theory and Examples,” 4th Edition, Cambridge University Press, New York, 2010.